Translator Disclaimer
December 2020 Cyclic Brunn–Minkowski inequalities for dual mixed volumes
Linmei Yu, Yuanyuan Zhang, Weidong Wang
Rocky Mountain J. Math. 50(6): 2245-2255 (December 2020). DOI: 10.1216/rmj.2020.50.2245

Abstract

Combined with radial Minkowski addition, radial Blaschke addition and harmonic Blaschke addition, we establish cyclic Brunn–Minkowski inequalities for dual mixed volumes of star bodies.

Citation

Download Citation

Linmei Yu. Yuanyuan Zhang. Weidong Wang. "Cyclic Brunn–Minkowski inequalities for dual mixed volumes." Rocky Mountain J. Math. 50 (6) 2245 - 2255, December 2020. https://doi.org/10.1216/rmj.2020.50.2245

Information

Received: 4 March 2019; Revised: 25 May 2020; Accepted: 28 May 2020; Published: December 2020
First available in Project Euclid: 5 January 2021

Digital Object Identifier: 10.1216/rmj.2020.50.2245

Subjects:
Primary: 52A20, 52A39, 52A40

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 6 • December 2020
Back to Top